# SDR AALA202310307587

- Difficulty date: October 27, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A320*
- Aircraft serial: 6227
- Aircraft time: 28,918 hours, 9,243 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D5348002321900
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CORROSION ON FUSELAGE EXTERIOR SKIN AT THE LAVATORY EXHAUST VENT LOCATED BETWEEN FR 69 AND FR 70, BETWEEN S31R AND S32R. REPAIRED SKIN PER SRM 53-41-11-300-004.
